“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8066
School of Mathematics
  Title:   On sums of two rational cubes
1.  Kh. Hessami Pilehrood
2.  T. Hessami Pilehrood
  Status:   Published
  Journal: Indian J. Pure Appl. Math.
  Vol.:  36
  Year:  2006
  Pages:   707-717
  Supported by:  IPM
The aim of this paper is to prove the following statement:
noindent Let p, q be prime numbers, p ≡ 2 (mod 3), q ≡ 1 (mod 3), 4qp2 ≡ 3 (mod 9). Suppose, furthermore, that p is not a cubic residue modulo q. Then the equation x3+y3=pqz3 has no solutions in nonzero integers x,y,z.

Download TeX format
back to top
scroll left or right